# SDR CALA2013041000212

- Difficulty date: April 10, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 71,940 hours, 17,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21007
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ROW 31 CYCLE ON AND OFF DURING FLIGHT. FOUND AFT EMERGENCY LIGHT TEST SWITCH AT FAULT.  REMOVED & REPLACED SWITCH IAW WDM 33-51-15 & GROUND CHECKED GOOD IAW MM 33-51-00.
